Alert archive / Nebraska / Wind Chill Advisories in 2014
Wind Chill Advisory 13, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Mar 2, 2014, 3:26 PM CST for 15 counties in Nebraska. It took effect at Mar 2, 2014, 10:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2014, 3:26 PM CST (21:26 UTC)
- In effect from
- Mar 2, 2014, 10:00 PM CST
- Expired
- Mar 3, 2014, 9:00 AM CST
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420 WWUS43 KLBF 022126 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CST SUN MAR 2 2014 ...BITTERLY COLD WIND CHILL TEMPERATURES RETURN TONIGHT... .ARCTIC HIGH PRESSURE SETTLES OVER CENTRAL AND EASTERN NEBRASKA OVERNIGHT...WITH TEMPERATURES TO FALL WELL BELOW ZERO ACROSS NORTH CENTRAL NEBRASKA. AS LOWS FALL TO NEAR 10 BELOW ZERO...LIGHT WINDS OF 5 TO 10 MPH WILL RESULT IN BITTERLY COLD WINDS CHILL READINGS OF 20 BELOW TO NEAR 30 BELOW ZERO. NEZ005>010-026>029-038-031130- /O.NEW.KLBF.WC.Y.0013.140303T0400Z-140303T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 326 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST MONDAY. * WIND CHILL VALUES...TEMPERATURES QUICKLY FALLING BELOW ZERO AND WILL COMBINE WITH 5 TO 10 MPH WINDS TO PRODUCE WIND CHILL VALUES OF 20 BELOW TO NEAR 30 BELOW ZERO AS EARLY AS 10 PM...AND CONTINUE THROUGH MID MORNING. * OTHER IMPACTS...FROST BITE ON EXPOSED SKIN CAN DEVELOP WITHIN 30 MINUTES WITH WIND CHILL LOWER THAN 20 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MASEK
3 follow-up statements
104 WWUS43 KLBF 030528 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1128 PM CST SUN MAR 2 2014 ...BITTERLY COLD WIND CHILL TEMPERATURES TONIGHT... .ARCTIC HIGH PRESSURE OVER NORTHEAST NEBRASKA TONIGHT COMBINED WITH WINDS OF 5 TO 10 MPH WILL CREATE HAZARDOUS WIND CHILLS OVER NORTH CENTRAL NEBRASKA...NORTH AND EAST OF A LINE FROM VALENTINE TO BROKEN BOW. NEZ005>010-026>029-038-031500- /O.CON.KLBF.WC.Y.0013.000000T0000Z-140303T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 1128 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. * WIND CHILL VALUES...BELOW ZERO TEMPERATURES AND WINDS AT 5 TO 10 MPH WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 20 BELOW TO NEAR 30 BELOW ZERO THROUGH THE EARLY MORNING HOURS. * OTHER IMPACTS...FROST BITE ON EXPOSED SKIN CAN DEVELOP WITHIN 30 MINUTES WITH WIND CHILL VALUES LOWER THAN 20 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ POWER
800 WWUS43 KLBF 030902 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 302 AM CST MON MAR 3 2014 ...BITTERLY COLD WIND CHILL TEMPERATURES THIS MORNING... .ARCTIC HIGH PRESSURE OVER NORTHEAST NEBRASKA THIS MORNING... COMBINED WITH WINDS OF 5 TO 15 MPH...WILL CREATE HAZARDOUS WIND CHILLS OVER NORTH CENTRAL AND NORTHWEST NEBRASKA. NEZ004-023>025-094-031500- /O.EXA.KLBF.WC.Y.0013.000000T0000Z-140303T1500Z/ SHERIDAN-GRANT-HOOKER-THOMAS-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...HYANNIS...MULLEN... THEDFORD...CODY...MERRIMAN...KILGORE 302 AM CST MON MAR 3 2014 /202 AM MST MON MAR 3 2014/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING. * WIND CHILL VALUES...BELOW ZERO TEMPERATURES AND WINDS AT 10 TO 15 MPH WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 20 BELOW TO NEAR 30 BELOW ZERO THIS MORNING. * OTHER IMPACTS...FROST BITE ON EXPOSED SKIN CAN DEVELOP WITHIN 30 MINUTES WITH WIND CHILL VALUES LOWER THAN 20 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND OTHER DOMESTIC ANIMALS CAN BE VULNERABLE TO THE BITTER COLD. && $$ NEZ005>010-026>029-038-031500- /O.CON.KLBF.WC.Y.0013.000000T0000Z-140303T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL... BARTLETT...BROKEN BOW 302 AM CST MON MAR 3 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES...BELOW ZERO TEMPERATURES AND WINDS AT 5 TO 10 MPH WILL COMBINE TO PRODUCE WIND CHILL VALUES OF 20 BELOW TO NEAR 30 BELOW ZERO THIS MORNING. * OTHER IMPACTS...FROST BITE ON EXPOSED SKIN CAN DEVELOP WITHIN 30 MINUTES WITH WIND CHILL VALUES LOWER THAN 20 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PETS AND OTHER DOMESTIC ANIMALS CAN BE VULNERABLE TO THE BITTER COLD. && $$
648 WWUS43 KLBF 031508 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 908 AM CST MON MAR 3 2014 NEZ004>010-023>029-038-094-031615- /O.EXP.KLBF.WC.Y.0013.000000T0000Z-140303T1500Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-CUSTER-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW...CODY...MERRIMAN...KILGORE 908 AM CST MON MAR 3 2014 /808 AM MST MON MAR 3 2014/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. BREEZY SOUTH WINDS WILL CONTINUE INTO THE AFTERNOON...HOWEVER TEMPERATURES WILL BE ON THE RISE...AND ARE ALREADY ABOVE ZERO. WIND CHILL VALUES LOCALLY AROUND 20 BELOW ZERO ARE STILL POSSIBLE OVER BOYD...HOLT AND WHEELER COUNTIES UNTIL 10 AM CST...HOWEVER MOST AREAS WILL NO LONGER SEE THE BITTER COLD WIND CHILL READINGS...THUS THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ MASEK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Mar 2, 3:24 PM CST, 2 minutes earlier.
Area forecast discussion, Mar 2, 3:24 PM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 324 PM CST SUN MAR 2 2014 .SYNOPSIS... ISSUED AT 322 PM CST SUN MAR 2 2014 THE MODELS CONTINUE TO SHOW THE HIGH LATITUDE BLOCK WHICH PRODUCED THE SERIES OF VERY COLD ARCTIC HIGH PRESSURE SYSTEMS MOVING OFF INTO EASTERN SIBERIA. THERE IS STILL A VAST AREA OF ARCTIC HIGH PRESSURE ACROSS CANADA AND THIS IS FORECAST TO BACK INTO THE FCST AREA TUESDAY AND WEDNESDAY. IT RETREATS EAST THURSDAY FOR A WARM DAY FOLLOWED BY A WEAK ARCTIC HIGH FRIDAY AND SATURDAY. MILD WEATHER IS EXPECTED NEXT SUNDAY. ACCUMULATING SNOW IS POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY MORNING...MAINLY ACROSS SWRN NEB...BUT THE TRACK OF THIS DISTURBANCE IS SOMEWHAT UNCERTAIN. THE NAM...SREF AND ECM ARE CLOSE WHILE THE GFS IS SPLIT BETWEEN SWRN AND NCNTL NEB. THE GEM AND UKMET SPLIT THE DISTURBANCE BETWEEN SD AND NERN COLO. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 322 PM CST SUN MAR 2 2014 1040 MB ARCTIC HIGH PRESSURE SETTLES OVER EASTERN NEBRASKA TONIGHT. THIS WILL CAUSE WINDS TO BECOME LIGHT...ESPECIALLY EAST OF HIGHWAY 83. IN ADDITION SKIES ARE CLEARING AS THE SOUTHERN SYSTEM CONTINUES TO PUSH TO THE EAST. THIS COMBINATION...ALONG WITH CURRENT TEMPS ONLY IN THE SINGLE DIGITS...SHOULD RESULT IN ANOTHER VERY COLD NIGHT WITH TEMPS FALLING BELOW ZERO. N CENTRAL STILL HAS SEVERAL INCHES OF SNOW ON THE GROUND...WHILE LESSER AMOUNTS THE FURTHER SOUTH. HAVE SIDED WITH OR GONE COOLER THAN GUIDANCE...WHICH IS AROUND 10 DEGREES BELOW ZERO OVER THE EASTERN HALF OF THE CWA. FURTHER WEST...AS SOUTHERLY WINDS RECYCLE THE COLDER AIR...STILL LOWS BELOW ZERO...HOWEVER EXPECT SOME CLOUDS AND WINDS TO BE ON THE INCREASE AS DO 850 MB TEMPS OVERNIGHT...THUS AM EXPECTING A NON-DIURNAL TREND OF TEMPS. WHILE WINDS WILL BE LIGHT TO THE EAST...THE COLD TEMPS WILL ONLY NEED A 5 TO 10 MPH WIND TO REACH WIND CHILL ADVISORY CRITERIA...AND WILL ISSUE ONE. PORTIONS OF NW NEB...WHERE DEEPER SNOWPACK...WIND CHILLS COULD BRIEFLY REACH ADVISORY CRITERIA AROUND MIDNIGHT...HOWEVER THE WARMING TEMPS OVERNIGHT SHOULD LIMIT THE DURATION AND COVERAGE. TOMORROW AS WAA CONTINUES...WILL BATTLE THE EXISTING SNOW PACK. TROUGH BUILDS OVER THE FRONT RANGE...WHICH IS EXPECTED TO CAUSE SOME BETTER MIXING AND WARM THE WEST ABOVE FREEZING. GUIDANCE IN THE EAST IS STILL VERY COLD...ONLY IN THE 20S WHICH IS AROUND 15 DEGREES BELOW NORMAL FOR EARLY MARCH. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 322 PM CST SUN MAR 2 2014 MONDAY NIGHT THROUGH WEDNESDAY... THE NAM CARRIES THE ANALYZED DECK OF H800-750MB CLOUDS OFF TO THE EAST MONDAY AND SHOWS LITTLE IN THE WAY OF STRATUS DEVELOPING BELOW THIS CLOUD DECK MONDAY NIGHT. IF THIS WERE TO VERIFY THEN SKIES WOULD BE MOSTLY CLEAR MONDAY NIGHT AND TUESDAY. THIS APPEARS TO BE SUPPORTED BY THE GFS...ECM AND GEM WHICH SHOW VERY LITTLE IN THE WAY OF LOW CLOUDS DEVELOPING. THE LATEST SFC OBS FROM THE NEBRASKA PANHANDLE SHOWS SOUTH WINDS AND CEILINGS LIFTING ABOVE 3000 FEET WHICH SUPPORTS THIS FORECAST. A SECOND AREA OF ARCTIC HIGH PRESSURE WILL BACK INTO NERN NEB TUESDAY AFTN. THE UPPER LEVEL DISTURBANCE SHOULD PULL THIS ARCTIC AIR WESTWARD TUESDAY NIGHT AS AN INVERTED SFC TROF FORMS. THE TEMPERATURE FORECAST IS VERY TENTATIVE TUESDAY AND WEDNESDAY AS ANY WIND TRAJECTORIES OFF EITHER THE HIGH PRESSURE SYSTEMS ACROSS THE MIDWEST OR THE MID SOUTH WILL PRODUCE COLD AIR ADVECTION. AND OF COURSE THE MARCH SUN WILL BE WORKING TO MODIFY THESE AIR MASSES...ESPECIALLY ACROSS THE AREAS WHICH ARE MOSTLY SNOW FREE. THE NET RESULT IS A FORECAST OF HIGHS RANGING FROM THE 20S TO LOWER 30S IN THE NORTHEAST TO 40S IN THE WEST AND SOUTH. POPS ARE LIMITED TO 40S ACROSS THE WESTERN AND SOUTHERN PORTION OF THE FCST AREA. THE DISTURBANCE IS JUST A RIPPLE IN THE JET STREAM ACROSS THE EASTERN PACIFIC AND A 100 MILE FORECAST ERROR IS ENTIRELY POSSIBLE. THERE IS REASONABLE MID LEVEL FRONTOGENESIS...MODEST MOISTURE TRANSPORT AND IF THE MODELS ARE CORRECT THEN AROUND 0.15 INCHES OF LIQUID WILL ACCUMULATE. A 10 TO 1 RATIO PRODUCES 1 TO 2 INCHES OF SNOW. THIS RATIO IS APPROPRIATE FOR H700MB TEMPS AROUND -5 TO -6 C AND H850MB TEMPERATURES NEAR 0C. TUESDAY NIGHT THROUGH SATURDAY... THE GEM...GFS...GEF AND ECM ARE IN GOOD AGREEMENT WITH THE BASIC FORECAST. ALL SOLNS SHOW STRONG WARMING THURSDAY. THERE ARE INDICATIONS IN THE GFS AND GEF THAT A WARM FRONT WILL GET HUNG UP ACROSS NCNTL NEB AND THE FAR NORTHEAST ZONES WOULD REMAIN IN THE 40S. 50S RULE ELSEWHERE TO NEAR 60 SOUTHWEST. THE BIG WARM UP PRECEDES THE PASSAGE OF AN ARCTIC FRONT FRIDAY EVENING AND THE ASSOCIATED POSITION OF THE SFC LOW THURSDAY WILL DETERMINE THE LOCATION OF THE WARM FRONT. IF THE MODELS ARE TOO FAST THEN THE WARM FRONT WOULD BE FARTHER WEST. THE MODEL CONSENSUS KEEPS THE SFC LOW CENTER ACROSS SWRN NEB AND THE TEMPERATURE FORECAST FOLLOWS THIS SCENARIO. A STRONG ARCTIC FRONT MOVES THROUGH FRIDAY. THE ECM IS FARTHER WEST WITH THE ARCTIC HIGH BUILDING THROUGH THE HIGH PLAINS WHILE THE GFS IS FARTHER EAST THROUGH THE MISSOURI BASIN. THE NET RESULT IS THE ECM PLANTS 20S AND 30S FOR HIGHS FRIDAY AND SATURDAY WHILE THE GFS AND GEF SHOWS 30S TO 50S. THE FORECAST USES A CAUTIOUS BLEND. THE FRONT IS EXPECTED TO PRODUCE LIGHT SNOW FRIDAY NIGHT AS INDICATED IN ALL THREE MODELS AND THE ARCTIC HIGH SHOULD MOVE SOUTH SUNDAY TO BE REPLACED BY LOW PRESSURE ACROSS NRN PLAINS. TEMPS SUNDAY SHOULD REACH THE 50S IF THIS VERIFIES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 1143 AM CST SUN MAR 2 2014 MVFR CONDITIONS WILL CONTINUE ACROSS MUCH OF WESTERN NEBRASKA TODAY ON THE BACK SIDE OF HIGH PRESSURE. KVTN AND KLBF TERMINALS ARE JUST EAST OF THE LOWER CEILINGS AND ARE EXPECTED TO STAY VFR. AFTER SUNSET...THE WINDS WILL BECOME LIGHT AND VARIABLE AS ONLY HIGH CLOUDS /AOA 25KFT AGL/ REMAIN. A CONCERN ARISES MONDAY MORNING WHEN SOUTH WINDS STRENGTHEN ACROSS THE AREA. ENOUGH MOISTURE MAY WORK INTO THE AREA...ESPECIALLY KLBF...WHERE LOWER STRATUS COULD DEVELOP. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 9 AM CST MONDAY FOR NEZ005>010-026>029-038. && SYNOPSIS...CDC SHORT TERM...MASEK LONG TERM...CDC AVIATION...MASEK
Hazardous weather outlook, Mar 2, 11:46 AM CST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1146 AM CST SUN MAR 2 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-031800- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1146 AM CST SUN MAR 2 2014 /1046 AM MST SUN MAR 2 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUS WIND CHILLS ARE EXPECTED AGAIN LATE THIS EVENING THROUGH TONIGHT OVER PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DANGEROUS WIND CHILLS ARE EXPECTED TO CONTINUE UNTIL MID TO LATE MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Mar 2, 9:41 AM CST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 AM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW BUTTE 42.91N 98.85W
03/02/2014 M4.2 INCH BOYD NE CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 6 AM CST, 0.29 INCH LIQUID
&&
SNIVELYLocal storm report, Mar 2, 9:42 AM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 AM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW CHAMBERS 42.21N 98.75W
03/02/2014 M3.1 INCH HOLT NE CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 8 AM CST, 0.14 INCH LIQUID
&&
SNIVELYLocal storm report, Mar 2, 9:43 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 AM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 NW SPRINGVIEW 42.85N 99.78W
03/02/2014 M3.0 INCH KEYA PAHA NE CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 6 AM CST, 0.13 INCH LIQUID
&&
SNIVELYLocal storm report, Mar 2, 10:13 AM CST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 AM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM EXTR WIND CHILL ONEILL 42.46N 98.65W
03/02/2014 M-30 F HOLT NE AWOS
&&
SNIVELYLocal storm report, Mar 2, 10:14 AM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1014 AM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM EXTR WIND CHILL CHAMBERS 42.21N 98.75W
03/02/2014 M-30 F HOLT NE CO-OP OBSERVER
&&
SNIVELYLocal storm report, Mar 2, 12:55 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1255 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW BUTTE 42.91N 98.85W
03/01/2014 M2.3 INCH BOYD NE CO-OP OBSERVER
24 HOUR TOTAL ENDING 6 AM CST, LIQUID EQUIVALENT 0.14
INCH
0600 AM SNOW 2 NW SPRINGVIEW 42.85N 99.78W
03/01/2014 M3.0 INCH KEYA PAHA NE CO-OP OBSERVER
24 HOUR TOTAL ENDING 6 AM CST, LIQUID EQUIVALENT 0.14
INCH
0700 AM SNOW 6 SE SPENCER 42.81N 98.62W
03/01/2014 M2.5 INCH BOYD NE COCORAHS
0800 AM SNOW NEWPORT 42.60N 99.33W
03/01/2014 M3.0 INCH ROCK NE CO-OP OBSERVER
24 HOUR TOTAL ENDING 8 AM CST, LIQUID EQUIVALENT 0.20
INCH
0800 AM SNOW CODY 42.94N 101.25W
03/01/2014 M4.0 INCH CHERRY NE COCORAHS
1128 AM SNOW VALENTINE 42.87N 100.55W
03/01/2014 M4.0 INCH CHERRY NE CO-OP OBSERVER
3.5 INCH SINCE MIDNIGHT, 4 INCH 24 HOUR/STORM TOTAL
0210 PM SNOW RUSHVILLE 42.71N 102.47W
03/01/2014 E3.0 INCH SHERIDAN NE LAW ENFORCEMENT
0210 PM SNOW AINSWORTH 42.55N 99.86W
03/01/2014 M3.0 INCH BROWN NE CO-OP OBSERVER
0627 PM SNOW BUTTE 42.91N 98.85W
03/01/2014 E6.5 INCH BOYD NE CO-OP OBSERVER
0627 PM SNOW ONEILL 42.46N 98.65W
03/01/2014 E3.0 INCH HOLT NE LAW ENFORCEMENT
0630 PM SNOW 5 SSE SPENCER 42.81N 98.66W
03/01/2014 M4.0 INCH BOYD NE CO-OP OBSERVER
0635 PM SNOW TAYLOR 41.77N 99.38W
03/01/2014 M2.0 INCH LOUP NE LAW ENFORCEMENT
0637 PM SNOW 14 SSW MULLEN 41.85N 101.15W
03/01/2014 M2.0 INCH HOOKER NE PUBLIC
0600 AM SNOW BUTTE 42.91N 98.85W
03/02/2014 M4.2 INCH BOYD NE CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 6 AM CST, 0.29 INCH LIQUID
0600 AM SNOW 2 NW SPRINGVIEW 42.85N 99.78W
03/02/2014 M3.0 INCH KEYA PAHA NE CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 6 AM CST, 0.13 INCH LIQUID
0800 AM SNOW CHAMBERS 42.21N 98.75W
03/02/2014 M3.1 INCH HOLT NE CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 8 AM CST, 0.14 INCH LIQUID
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:13 PM CST | Wind Chill Warning | LBF | Blaine, Boyd, Brown, Cherry, Custer, Garfield and 10 more | 14 hr |
Nearby
Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.